# SDR USAA20110405SB048

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 66185731
- Condition: Damaged
- Location: Main Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED THE FORWARD MAIN ENTRY DOOR WOULD NOT OPEN FULLY.  DOOR MADE POPPING NOISES.  MAINTENANCE FOUND THE DOOR HOLD OPEN LEVER LATCH DAMAGED.  REMOVED AND REPLACED GUIDE ARM ASSEMBLY IN ASSOCIATION WITH MM 52-11-21.  OPERATIONAL CHECK GOOD.
